Depósito Digital de Documentos de la UAB Encontrados 4 registros  La búsqueda tardó 0.77 segundos. 
1.
14 p, 327.8 KB The set of periods for the Morse-Smale diffeomorphisms on T^2 / Guirao, Juan Luis Garcia (Universidad Politécnica de Cartagena. Departamento de Matemática Aplicada y Estadística) ; Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques)
In the present paper, by using Lefschetz zeta function, we study the set of periods of the Morse-Smale diffeomorphisms defined on the two-dimensional torus for every homotopy class.
2012
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 19 Núm. 4 (2012) , p. 471-484  
2.
8 p, 306.6 KB Three nested limit cycles in discontinuous piecewise linear differential systems with two zones / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Ponce, Enrique (E.T.S. Ingenieros(Sevilla))
In this paper we study a planar piecewise linear differential system formed by two regions separated by a straight line so that one system has a real unstable focus and the other a virtual stable focus which coincides with the real one. [...]
2012
Dynamics of continuous, discrete and impulsive systems. Series B: Applications & Algorithms, Vol. 19 (2012) , p. 325-335  
3.
12 p, 310.2 KB On the limit cycles of polynomial vector field / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Swirszcz, Grzegorz (IBM T.J. Watson Research Center)
In this paper we study the limit cycles which can bifurcate from the periodic orbits of the center located at the origin of the quadratic polynomial differential system x˙ = −y(1+x), y˙ = x(1+x), and of the cubic polynomial differential system x˙ = −y(1−x2 −y 2 ), y˙ = x(1 − x2 − y 2 ), when we perturb them in the class of all polynomial vector fields with quadratic and cubic homogenous nonlinearities, respectively. [...]
2011
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 18 (2011) , p. 203-221  
4.
12 p, 390.4 KB Bifurcation of limit cycles from some uniform isochronous centers / Llibre, Jaume (Universitat Autònoma de Barcelona. Departament de Matemàtiques) ; Makhlouf, Ammar (University of Annaba. Department of Mathematics)
This article concerns with the weak 16-th Hilbert problem. More precisely, we consider the uniform isochronous centers x'=-y x^(n-1) y, y'= x x^(n-2) y^2 , for n = 2, 3, 4, and we perturb them by all homogeneous polynomial of degree 2, 3, 4, respectively. [...]
2015
Dynamics of Continuous, Discrete & Impulsive Systems. Series A. Mathematical Analysis, Vol. 22 (2015) , p. 381-394  

¿Le interesa recibir alertas sobre nuevos resultados de esta búsqueda?
Defina una alerta personal vía correo electrónico o subscríbase al canal RSS.